# SDR ASOA200801363

- Difficulty date: October 18, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 14,900 hours, 9,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 BEAM HAS CORROSION DAMAGE.  R&R BEAM PER SRM 51-42-06.  REINSTALLED RT DRIP TRAY IAW SRM 51-42-13 SB 670BA-53-026.  REINSTALLED INTERCOSTALS IAW SRM 51-42-21.  REINSTALLED PITOT STATIC LINE THRU BEAM IAW AMM 34-11-02.  REPLACED WITH NEW T-BRACKET. REINSTALLED CABLE GUIDE IAW AMM 20-21-00.  REINSTALLED  PULLEY BRACKET IAW AM 20-21-00.  DRILLED BEAM PER SRM 51-40-11.  WORK DONE IAW SRM 51-24-16.  PERFORMED EDDY CURRENT INSPECTION OF U-BRACKET AND BEAM CUT LINE IAW REO 670 -53-11-047 PER NDTM 51-20-006.  NO DEFECTS NOTED.  INSTALLED NEW CROSSBEAM.
